# SDR AALA200802341

- Difficulty date: September 9, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLT T564,  DURING CLIMB.  CREW REPORTED UNSAFE NLG INDICATION ON RETRACTION.  RECYCLED AND RECEIVED 3 GREEN LIGHT FOR NLG DOWN.  ON RETRACTION RECEIVED UNSAFE LIGHT AGAIN.  LANDED WITHOUT INCIDENT. REPLACED NLG UP PROXIMITY SENSOR ELECTRONIC UNIT AS PRECAUTION. REPLACED NLG SHOCK STRUT AND NLG RETRACTION ACTUATOR. GROUND CHECKED NORMAL.
